# SDR C2XA02IA228

- Difficulty date: October 26, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 3277, ON APPROACH CREW NOTED THAT THE FLAP FAIL MESSAGE APPEARED ON THE EICAS.  THE CREW DECLAIRED EMERGENCY, PERFORMED EMERGENCY DESCENT, AND,  LANDED WITH NO FLAPS WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAP SYSTEM,  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
